# SDR AWXA200600204

- Difficulty date: February 4, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 19,249 hours, 7,189 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: BA21758
- Condition: Empty
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY EQUIPMENT, CREW REPORTED THAT THE LAV D FIRE EXTINGUISHER WAS FOUND EMPTY; THE INDICATOR WAS IN THE RED BAND.  MAINTENANCE INSPECTED AND FOUND NO SIGN OF DISCHARGE.  REMOVED AND REPLACED THE LAV D FIRE EXTINGUISHER.
